# SDR ERKR200100145

- Difficulty date: August 23, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: P4MDG
- Make and model: Doug MD-90-30
- Aircraft serial: 53579
- Aircraft time: 4,849 hours, 2,067 cycles
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Condition: Gouged
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY/SERVICE DOOR HINGE ARM GOUGED 2 PLACES AS MARKED.  BLENDED GOUGES ON AFT GALLEY SERVICE DOOR HINGE PER MD-90 SRM 52-00-01 PG 3.
